Free Access to Archived Articles of Primary Mathematics Journals

We recognize how important archival material is for supporting advancements in mathematics research. That is why we have opened access to all available archived articles, back to Volume 1, Issue 1 (or the first issue available) of each of the primary mathematics journals from 4 years after publication to the 1st issue, which means back to early 1960s for several titles. All papers in the archive are subject to Elsevier’s user license.

200,000 articles are now freely available to the mathematics community via ScienceDirect, for the following titles:

Title Year range Total nr of Articles freely availablei
Advances in Applied Mathematics 1980-2012 > 1,452
Advances in Mathematics 1965-2012 >  5,159
Annales de l'Institut Henri Poincaré (C) 1997-2012 > 870
Annals of Mathematical Logicii 1970-1982 > 2,221
Annals of Pure and Applied Logiciii 1983-2012 > 2,107
Applied and Computational Harmonic Analysis 1993-2012 > 762
Applied Mathematical Modelling 1976-2012 > 5,342
Applied Mathematics Letters 1988-2012 > 5,216
Bulletin des sciences mathématiques 1998-2012 > 769
Computational Geometry 1991-2012 > 1,083
Computers & Mathematics with Applications 1975-2012 > 10,894
Differential Geometry and its Applications 1991-2012 > 1,094
Discrete Applied Mathematics 1979-2012 > 6,175
Discrete Mathematics 1971-2012 > 13,296
Discrete Optimization 2004-2012 > 314
European Journal of Combinatorics 1992-2012 > 2,380
Expositiones Mathematicae 2001-2012 > 302
Finite Fields and Their Applications 1995-2012 > 833
General Topology and its Applicationsiv 1971-1979 > 280
Historia Mathematica 1974-2012 > 2,552
Indagationes Mathematicaev 1990-2012 > 919
Indagationes Mathematicae (Proceedings)vi 1969-1989 > 1,000
Information and Controlvii 1957-1986 > 1,900
Information and Computationviii 1987-2012 > 2,241
International Journal of Approximate Reasoning 1987-2012 > 1,609
Journal de mathématiques pures et appliquées 1997-2008 > 923
Journal of Algebra 1964-2012 > 14,238
Journal of Applied Logic 2003-2012 > 297
Journal of Approximation Theory 1968-2012 > 4,712
Journal of Combinatorial Theoryix 1966-1970 > 430
Journal of Combinatorial Theory, Series Ax 1971-2012 > 4,025
Journal of Combinatorial Theory, Series Bxi 1971-2012 > 2,851
Journal of Complexity 1985-2012 > 1,089
Journal of Computational and Applied Mathematics 1975-2012 > 10,199
Journal of Computer and System Sciences 1967-2012 > 2,692
Journal of Differential Equations 1965-2012 > 7,291
Journal of Discrete Algorithms 2003-2012 > 497
Journal of Functional Analysis 1967-2012 > 6,722
The Journal of Logic Programmingxii 1984-2008 > 408
The Journal of Logic and Algebraic Programmingxiii 2001-2012 > 373
Journal of Mathematical Analysis and Applications 1960-2012 > 22,273
Journal of Multivariate Analysis 1971-2012 > 3,507
Journal of Number Theory 1969-2012 > 4,524
Journal of Pure and Applied Algebra 1971-2012 > 6,019
Journal of Symbolic Computation 1985-2012 > 2,120
Linear Algebra and its Applications 1968-2012 > 11,644
Mathematical and Computer Modellingxiv 1988-2012 > 6,677
Mathematical Modellingxv 1980-1987 > 600
Science of Computer Programming 1981-2012 > 1,528
Stochastic Processes and their Applications 1973-2012 > 3,881
Theoretical Computer Science 1975-2012 > 10,599
Topologyxvi 1962-2012 > 1,922
Topology and its Applicationsxvii 1980-2012 > 5,831

iTotal number of articles calculated from 4 years after publication (July 2017 at the time of this calculation) back to Volume 1, issue 1 or the 1st issue available. The numbers exclude editorial board listings, author indexes etc.

ii Continued as Annals of Pure and Applied Logic

iii Formerly known as Annals of Mathematical Logic

iv Continued as Topology and its Applications

v Incorporating Indagationes Mathematicae (Proceedings)

vi Incorporated into Indagationes Mathematicae

vii Continued as Information and Computation

viii Formerly known as Information and Control

ix Continued as Journal of Combinatorial Theory, Series A and Journal of Combinatorial Theory, Series B

x Formerly part of Journal of Combinatorial Theory

xi Formerly part of Journal of Combinatorial Theory

xii Continued as The Journal of Logic and Algebraic Programming

xiii Formerly known as The Journal of Logic programming

xiv Formerly known as Mathematical Modelling

xv Continued as Mathematical and Computer Modelling

xvi Title discontinued as of 2012

xvii Formerly known as General Topology and its Applications